Academic Journals Database
Disseminating quality controlled scientific knowledge

On Larcher's theorem concerning good lattice points and multiplicative subgroups modulo $p$

ADD TO MY LIST
 
Author(s): Nikolay G. Moshchevitin | Dmitrii M. Ushanov

Journal: Uniform Distribution Theory
ISSN 1336-913X

Volume: 5;
Issue: 1;
Start page: 45;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Good lattice points | multiplicative subgroups | characters | Burgess' inequality

ABSTRACT
We prove the existence of two-dimensional good lattice points in thick multiplicative subgroups modulo $p$.
Affiliate Program     

Tango Jona
Tangokurs Rapperswil-Jona